MathSciNet Relay Station
MathSciNet bibliographic data
MR1138533 (93h:47035) 47B37 (42C15)
Jaffard, S. Propriétés des matrices "bien localisées'' près de leur diagonale et quelques applications. (French) [Properties of matrices "well localized'' near their diagonal and some applications] Ann. Inst. H. Poincaré Anal. Non Linéaire 7 (1990), no. 5, 461–476.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement